Locally Compact-Groups with Every Closed Subgroup of Finite Index

Morris, SA, Oateswilliams, S and Thompson, HB (1990) Locally Compact-Groups with Every Closed Subgroup of Finite Index. Bulletin of the London Mathematical Society, 22 359-361. doi:10.1112/blms/22.4.359


Author Morris, SA
Oateswilliams, S
Thompson, HB
Title Locally Compact-Groups with Every Closed Subgroup of Finite Index
Journal name Bulletin of the London Mathematical Society   Check publisher's open access policy
ISSN 0024-6093
Publication date 1990-07
Sub-type Article (original research)
DOI 10.1112/blms/22.4.359
Volume 22
Start page 359
End page 361
Total pages 3
Language eng
Q-Index Code C1

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 4 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Fri, 14 Jun 2013, 18:31:15 EST by System User